# SDR AALA202009149008

- Difficulty date: September 13, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 84,590 hours, 10,289 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740047
- Part serial: H3426
- Condition: Failed
- Location: L1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 WINDSHIELD SHATTERED.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW, WHERE IT LANDED SAFELY WITH OUT FURTHER INCIDENT.  REPLACED WINDSHIELD PER AMM 56-11-01.
